Abelian varieties over fields of positive characteristic. (English) Zbl 0075.30103

Full Text: DOI


[1] Barsotti, I., Local properties of algebraic correspondences, Trans. Amer. Math. Soc., 71, 349-349 (1951) · Zbl 0045.24101
[2] Barsotti, I., A note on abelian varieties, Rend. Circ. Mat. Palermo, 2, 236-236 (1953) · Zbl 0053.11401
[3] Barsotti, I., Structure theorems for group-varieties, Ann. Mat. Pura ed Appl., 38, 77-77 (1955) · Zbl 0068.34301
[4] Barsotti, I., Il teorema di dualità per le varietà abeliane ed altri risultati, Rend. di Mat. e Appl., 13, 98-98 (1954) · Zbl 0058.37101
[5] I. BARSOTTI,Factor sets and differentials on abelian varieties, June 1955, soon to be published. · Zbl 0098.13401
[6] I. BARSOTTI,Algebraic group-varieties, expository address, June 1955, presumably to appear in the Bull. Amer. Math. Soc.
[7] Dieudonné, J., Groupes de Lie et hyperalgèbres de Lie sur un corps de caractéristique p>0, Comm. Math. Helv., 28, 87-87 (1954) · Zbl 0055.25601
[8] A. WEIL,Variétés abéliennes et courbes algébriques, Paris, 1948. · Zbl 0037.16202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.